# SDR DXTA2023022080730

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 15,025 hours, 11,715 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: MAIN DOOR HANDLE REQUIRES EXCESSIVE FORCE TO OPEN AND LOCK FROM INSIDE OF CABIN. /// SIGN OFF /// PERFORMED GVI OF MED AND FOUND VERY DIRTY DOOR PINS. CLEANED AND LUBRICATED DOOR PINS. DOOR OPS CHECKED GOOD. ALL WORK DONE IAW CE-560XLS AMM CHAPTER 52-10-01.
